# SDR AWXA0000643

- Difficulty date: September 13, 2000
- Submitted: September 21, 2000
- Operation: Air carrier
- Aircraft: N509AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23636
- Aircraft time: 42,367 hours, 28,119 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 31040
- Part serial: 1076
- Condition: Odor
- Location: E/E Bay Cooling
- Part time: 31,514 hours, 23,724 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE DESCENDING THRU 14000 ON APPROACH,  ACRID SMELL OCCURRED IN COCKPIT AND CABIN.  SMELL DISSIPATED WHEN PACKS PLACED IN HIGH.  NOTE:  WAS SAME SMELL THAT OCCURRED ON LP 7789484.  REMOVED AND REPLACED E/E EXHAUST COOLING VALVE, OPS CK NML.  MAIN BATTERY WAS REPLACED ON LP 7789484 FOR CAUSING SMOKE IN CABIN ON GROUND DUE TO OVERHEATING AND CHARGER REPLACED AS PRECAUTION.  BATTERY (P/N 30874-001) (S/N 8802429) TSR 463 HRS.
